# SDR AALA20161114015

- Difficulty date: November 12, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N990AU
- Make and model: Airbus A321-231
- Aircraft serial: 7336
- Aircraft time: 127 hours, 43 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part serial: M9399
- Condition: Faulty
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L1 DOOR EMERGENCY ESCAPE SLIDE DISAGREES WITH ECAM WHEN ARMED AFTER TAKEOFF.  REMOVED AND REPLACED SLIDE IAW 25-62-44.  OPERATIONAL CHECK GOOD.
